# SDR CA960807007

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 505211958
- Condition: Cracked
- Location: Flap Actuator
- Part time: 119 hours
- Component: Beech, 505212234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION IN GROUND CHECK THE FLAP WAS NOTED TO BE NOISY. TRACKS LUBED TO NO EFFECT. INVESTIGATION FOUND THE ACTUATOR PISTON WAS SPLIT ALONG ITS LENGTH, APPROXIMATELY 4.5 INCHES FROM THE END.NEW ACTUATOR INSTALLED AND RIGGING CHECKS COMPLETED. SDR 960729007 PERTAINS TO SAME CONDITION.
